# SDR SWIA2018110245217

- Difficulty date: October 6, 2018
- Submitted: November 2, 2018
- Operation: Air carrier
- Aircraft: N913SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7597
- Aircraft time: 42,629 hours, 36,146 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COCKPIT FLOORBEAM,  BS 280 WAS CORRODED.  REMOVED AND REPLACED THE COCKPIT FLOORBEAM ANGLE.
